# SDR ASAA0540445

- Difficulty date: September 8, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65C2517317
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND LEFT HORIZONTAL L/E HAS CRACKED RIB AT BS 244.72.  REMOVED AND REPLACED RIB ON L/E AT BS 244.72 IAW B737-400 SRM 51-40-02.  (M)
